On the existence of continuous solutions of operator equations in Banach spaces

Antoni Augustynowicz; Marian Kwapisz

Časopis pro pěstování matematiky (1986)

  • Volume: 111, Issue: 3, page 267-279
  • ISSN: 0528-2195

How to cite

top

Augustynowicz, Antoni, and Kwapisz, Marian. "On the existence of continuous solutions of operator equations in Banach spaces." Časopis pro pěstování matematiky 111.3 (1986): 267-279. <http://eudml.org/doc/18982>.

@article{Augustynowicz1986,
author = {Augustynowicz, Antoni, Kwapisz, Marian},
journal = {Časopis pro pěstování matematiky},
keywords = {functional-differential equations; Schauder theorem; functional equations},
language = {eng},
number = {3},
pages = {267-279},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On the existence of continuous solutions of operator equations in Banach spaces},
url = {http://eudml.org/doc/18982},
volume = {111},
year = {1986},
}

TY - JOUR
AU - Augustynowicz, Antoni
AU - Kwapisz, Marian
TI - On the existence of continuous solutions of operator equations in Banach spaces
JO - Časopis pro pěstování matematiky
PY - 1986
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 111
IS - 3
SP - 267
EP - 279
LA - eng
KW - functional-differential equations; Schauder theorem; functional equations
UR - http://eudml.org/doc/18982
ER -

References

top
  1. K. Goebel W. Rzymowski, An existence theory for the equations x' = f (t, x) in Banach Spaces, Bull. Acad. Polon. Sci. Ser. Sci. Tech. 18 (1970), 367-370. (1970) Zbl0202.10003MR0269957
  2. M. Kwapisz, On certain differential equations with deviated argument, Comment. Math. 12 (1968), 23-29. (1968) Zbl0247.34075MR0235240
  3. M. Kwapisz, On quasilinear differential functional equations with quasilinear condition, Mat. Nachr. 43 (1970), 215-222. (1970) Zbl0213.11105MR0259298
  4. M. Kwapisz, On the existence and uniqueness of solutions of a certain integral-functional equation, Ann. Polon. Math. 31 (1975), 23-41. (1975) Zbl0261.45005MR0380329
  5. M. Kwapisz, Some result on the existence of solutions of operator equations in continuous function space, Demonstratio Math. 17, No 2 (1984), 473-483. (1984) Zbl0576.47034MR0771565
  6. M. Kwapisz J. Turo, On some class of non-linear functional equations, Ann. Polon. Math. 34 (1977), 85-95. (1977) Zbl0303.39006MR0433070
  7. M. Kwapisz J. Turo, Existence and uniqueness of solution for some integral-functional equation, Comment. Math. 23 (1982), 71-79. (1982) Zbl0547.45012MR0745338
  8. K. Nowicka, Existence, uniqueness and convergence of successive approximations for certain class of integro-functional equations, (in Polish). Doctor Thesis, Gdańsk University 1982. (1982) 
  9. B. N. Sadovskii, Limit compact and condensing operators, (in Russian). Uspehi Mat. Nauk 27, No 1 (1972), 81-146. (1972) MR0428132
  10. L. A. Zyvotovski, On the existence and uniqueness of solutions of differential equations with delay dependent on the solution and its derivative, (in Russian). Differentiaľnye Uravnenija 5 (1969), 880-889. (1969) MR0245943

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.